Advertisement

Potential Analysis

, Volume 33, Issue 2, pp 137–151 | Cite as

White Noise Driven SPDEs with Reflection: Strong Feller Properties and Harnack Inequalities

  • Tusheng Zhang
Article

Abstract

In this paper, we prove that the strong Feller property holds for the solution of the white noise driven SPDEs with reflection. When the noise is additive, we establish some Harnack inequalities for the semigroup associated with the solution. As one of the applications, a Varadhan type small time asymptotics is obtained for the solution.

Keywords

SPDEs with reflection Strong Feller property Comparison theorem Harnack inequalities Hyperbound property Varadhan type small time asymptotics 

Mathematics Subject Classifications (2000)

Primary 60H15; Secondary 60J60 31C25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aida, S., Zhang, T.: On the small time asymptotics of diffusion processes on path groups. Potential Anal. 16, 67–78 (2002)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Donati-Martin, C., Pardoux, E.: White noise driven SPDEs with reflection. Probab. Theory Relat. Fields 95(1), 1–24 (1993)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Da Prato, G., Zabczyk, J.: Ergodicity for Infinite Dimensional Systems. Cambridge University Press, Cambridge (1996)MATHCrossRefGoogle Scholar
  4. 4.
    Fang, S.: On the Ornstein-Uhlenbeck processes. Stoch. Stoch. Rep. 46, 141–159 (1994)MATHGoogle Scholar
  5. 5.
    Fukushima, M., Oshima, Y., Takeda, M.: Dirichlet Forms and Symmetric Markov Processes. Walter de Gruyter, Berlin (1994)MATHGoogle Scholar
  6. 6.
    Fang, S., Zhang, T.: On the small time behavior of Ornstein-Uhlenbeck processes with unbounded linear drifts. Probab. Theory Relat. Fields 114, 487–504 (1999)MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Hino, M., Ramirez, J.A.: Small time Gaussian behavior of symmetric diffusion semigroups. Ann. Probab. 31(3), 1254–1295 (2003)MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Nualart, D., Pardoux, E.: White noise driven quasilinear SPDEs with reflection. Probab. Theory Relat. Fields 93(1), 77–89 (1992)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Peszat, S., Zabczyk, J.: Strong Feller property and irreducibility for diffusions on Hilbert spaces. Ann. Probab. 23, 157–172 (1995)MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Varadhan, S.R.S.: On the behavior of fundamental solution of the heat equation with variable coefficients. Commun. Pure Appl. Math. 20, 431–455 (1967)MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Wang, F.Y.: Logarithmic Sobolev inequalities on noncompact Riemannian manifolds. Probab. Theory Relat. Fields 109, 417–424 (1997)MATHCrossRefGoogle Scholar
  12. 12.
    Wang, F.Y.: Harnack inequality and applications for stochastic generalized porous media equations. Ann. Probab. 35(4), 1333–1350 (2007)MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Xu, T., Zhang, T.: White noise driven SPDEs with reflection: existence, uniqueness and large deviation principles. Stoch. Process. their Appl. 119, 3453–3470 (2009)MATHCrossRefGoogle Scholar
  14. 14.
    Zambotti, L.: A reflected stochastic heat equation as symmetric dynamics with respect to the 3 − d Bessel bridge. J. Funct. Anal. 180, 195–209 (2001)MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Zhang, T.: On the small time asymptotics of diffusion processes on Hilbert spaces. Ann. Probab. 28, 537–557 (2001)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  1. 1.School of Mathematics and Information SciencesHenan Normal UniversityXinxiangChina
  2. 2.School of MathematicsUniversity of ManchesterManchesterUK

Personalised recommendations